# SDR USAAD97051

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47189
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B030CF00101
- Condition: Discharged
- Location: Right Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - RIGHT NACELLE EMERGENCY LIGHT INOPERATIVE.  PLACED ON MEL 33-20.  REPLACED BATTERY PACK IN CLT TO CLEAR MEL.  (M)
